# SDR AU960133

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Loose
- Location: Eng,Fuel Dist Sy
- Stage of operation: TO
- Nature of condition: K, R, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL LINE TO HMU LOOSE - FUEL LEAKING FROM HOSE - HOSE HAD BEEN REPLACED DURING OVERNIGHT MAINTENANCE - SUSPECT HOSEINCORRECTLY TIGHTENED ALLOWING FITTING TO LOOSEN ON START -  PERSONNEL/MAINTENANCE ERROR
